English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Integral motives and special values of zeta functions

MPS-Authors
/persons/resource/persons236042

Ramachandran,  Niranjan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Milne, J. S., & Ramachandran, N. (2004). Integral motives and special values of zeta functions. Journal of the American Mathematical Society, 17(3), 499-555.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FC2-D
Abstract
There is no abstract available